My stomach is just not happy.
My oncologist advised me to take a break from the drugs for a few days.
I have to be honest, I skipped the drugs this morning because I just could not deal with my upset stomach.
I am so wiped out that I had to cancel swimming lessons today!! I just could not drag my sorry little *** out of bed! I also worried that teaching in the hot sun might cause dehydration. I really do not want to end up in the hospital, and I am losing a lot of fluids.... I am drinking all day long, but I do not know how much I am retaining.
I felt so good yesterday, and today I just feel like a wet dishrag!
I slept for several hours and still feel drained.
At least, I am catching a few extra moments with my girls! (my son is on tiyul with sayarut)
My stomach feels so awful! (I have not even mentioned my cracked hands and mouth sores!)
I hate this!!
Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.
With love and optimism,
A New Definition of Poor Taste
2 hours ago